Logo
EnglishCookie löschen - von nun an wird die Spracheinstellung Ihres Browsers verwendet.
Schörner, Erwin (2003): On maximal immediate extensions of valued division algebras. In: Forum Mathematicum, Vol. 15, Nr. 1: S. 123-134
[img]
Vorschau

PDF

146kB

Abstract

We show an extension theorem for strictly contracting bilinear mappings into a spherically complete valued vector space and we apply this result to prove that every maximal valued division algebra having the same characteristic as its residue division algebra is spherically complete.